Citations of

William Y.C. Chen and Cindy C.Y. Gu, The reverse ultra log-concavity of the Boros-Moll polynomials, Proc. Amer. Math. Soc. 137 (2009) 3991-3998.

  1. W.Y.C. Chen, C.C.Y. Gu, K.J. Ma and L.X.W. Wang, Higher order log-concavity in Euler’s difference table, Discrete Math. 311(2011) 2128-2134.

  2. W.Y.C. Chen, S.X.M. Pang and E.X.Y. Qu, Partially 2-colored permutations and the Boros–Moll polynomials, Ramanujan J. 27(2012) 297-304

  3. W.Y.C. Chen, L.X.W. Wang and E.X.W. Xia, Interlacing log-concavity of the Boros–Moll polynomials, Pac. J. Math. 254(2012) 89-99.

  4. W.Y.C. Chen and E.X.W. Xia, 2-log-concavity of the Boros–Moll polynomials, Proc. Edinb. Math. Soc. (2) 56(2013) 701-722.

  5. W.Y.C. Chen and E.X.W. Xia, Proof of Moll’s minimum conjecture, European J. Combin. 34(2013) 787-791.

  6. A. Dixit, V.H. Moll and V.A. Pillwein, Hypergeometric Inequality, Ann. Comb. 20(2016) 65-72.

  7. D.A. Goldberg, Second-order Markov random fields for independent sets on the infinite Cayley tree, arXiv:1301.1762.

  8. D.A. Goldberg, Higher order Markov random fields for independent sets, arXiv:1301.1762.

  9. J.L. Gross, T. Mansour, T.W. Tucker and D.G. Wang, Log-concavity of combinations of sequences and applications to genus distributions, SIAM J. Discrete Math. 29(2015) 1002-1029.

  10. A. Llamas and J. Martinez-Bernal, Nested log-concavity, Comm. Algebra 38(2010) 1968-1981.

  11. E.X.W. Xia, The concavity and convexity of the Boros-Moll sequences, Electron. J. Combin. 22(2015) #P1.8.

  12. F.Z. Zhao, The log-behavior of the Catalan–Larcombe–French sequence, Int. J. Number Theory, 10(2014) 177-182.

  13. F.Z. Zhao, The log-balancedness of combinatorial sequences, The 6th National Conference on Combinatorics and Graph Theory, Guangzhou, 2014.

back to homepage